Family and Caregiver Schizophrenia Discussion Forum

Muscle aches and tiredness


#1

Have any of your children had muscles aches and tiredness while getting the prolexin shot?

My son complains of tiredness and muscle aches and I am wondering if anyone else
complains of the same thing.


#2

my sons on Abilify and complains of tiredness and muscle pain .


#3

Hi Linda my son is also. On 25mg of ability ,
He also is tired at times , what dose does your son have?


#4

Hey Jane , my son is on 20mg , causing fatigue and muscle ache and he feels that his muscles have shrunk and complains about E.D and shrinking of penis , he is distraught and been to many doctors to try and help him , he believes that his last psychiatrist injected him with some drug and that has caused his muscles to shrink .I believe its the meds that is causing it as i read others that are on anti psychotic drugs caused penis shrinkage and muscle ache for them too. I don’t know what’s worse , him being on meds or him without . Simply heartbreaking ! i wanted to lower his meds to see if that would help but his psychiatrist said its best not to as my son still shows some psychotic symptoms . So so difficult and makes me so sad . How does your son feel on it and how long has he been on it ?


#5

Hi Linda
That’s sad :slightly_frowning_face: , my son had been on 20 then 25mg now for a year (25mg ) for about 5 months,
He sleeps bad at night but I think that’s becaise he is always up for glasses of water. He will lay in bed asleep till afternoon.
He also says his arms are shrinking etc but he said a lot of this before Any meds, ie when he was at his worst.

What symptoms is your son still showing Linda?

He has briefly stopped the meds but went back to taking them again.
His mood is better though and he seems more content.

He doesn’t go out much and most def won’t go to a doctor for any help and he doesn’t trust them and yes similar to your son , he has accused drs of injectioning or going to inject him with something to knock him out and do bad things to. Hoping for some improvements for you son and mine.


#6

Hi Jane , its very sad, it’s such a hard thing to deal with when it’s your son . My son started with marijuana then ended up with a MI . Its been a year and 8 months now . he also complains of his arms and wrist shrinking . he will be 21 in January . how old is your son ? are you by any chance in Florida ? my son has no insight at all but is wiling to take meds and not go to any therapy . Can i ask how long he stopped the meds and did he do it gradually ? how did he feel off them? . my son tried it for a few days and he wasn’t good at all , he’s back on them and is stable . i pray for both our sons …